Questions liées à la théorie des espaces de Wiener
Annales de l'Institut Fourier, Volume 24 (1974) no. 2, p. 1-25

We give some conditions insuring that the image of a cylindrical measure μ on a topological vector space E, by a linear continuous map into another topological vector space F, is a Radon measure. We give first general results under conditions on geometrical properties of the space F, or conditions on the cylindrical measure μ. After we give some precise conditions when μ is a cylindrical measure on an Hilbert space H, invariant under all linear isometries on H.

Nous donnons des conditions permettant de vérifier que l’image d’une mesure cylindrique μ sur un espace vectoriel topologique E, par une application linéaire continue dans un autre espace vectoriel topologique F, est une mesure de Randon. Dans une première partie, nous donnons des résultats généraux qui portent, soit sur des propriétés géométriques de l’espace F, soit sur la mesure cylindrique μ. Dans une seconde partie, nous donnons des conditions plus précises quand μ est une mesure cylindrique sur un Hilbert H, invariante par toutes les isométries linéaires de H.

@article{AIF_1974__24_2_1_0,
     author = {Badrikian, Albert and Chevet, Simone},
     title = {Questions li\'ees \`a la th\'eorie des espaces de Wiener},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {24},
     number = {2},
     year = {1974},
     pages = {1-25},
     doi = {10.5802/aif.503},
     zbl = {0275.28010},
     mrnumber = {54 \#8771},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1974__24_2_1_0}
}
Badrikian, Albert; Chevet, Simone. Questions liées à la théorie des espaces de Wiener. Annales de l'Institut Fourier, Volume 24 (1974) no. 2, pp. 1-25. doi : 10.5802/aif.503. http://www.numdam.org/item/AIF_1974__24_2_1_0/

[1] De Acosta, On regular extensions of cylinder measures (preprint). | Zbl 0272.28006

[1] Anderson, The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities, Proc. Amer. Math. Soc. 6 (1955), 170-176. | MR 16,1005a | Zbl 0066.37402

[1] Badrikian-Chevet, Séminaire (à paraître in Lectures Notes in Mathematics, Springer Verlag).

[1] Bretagnolle, Dacunha-Castelle, Krivine, Lois stables et espaces Lp, Ann. Inst. Henri Poincaré, vol. II, n° 3, (1966), 231-259. | Numdam | MR 34 #3605 | Zbl 0139.33501

[1] Chevet, voir BADRIKIAN.

[2] Chevet, Épaisseur mixte, C.R. Acad. Sc. Paris, t. 276, (Janvier 1973), 371-374. | MR 49 #9923 | Zbl 0286.46027

[1] Dudley, Feldman and Le Cam, On semi norms and probabilities, and abstract Wiener spaces, Ann. of Math., 93 (1971), 390-408. | MR 43 #4995 | Zbl 0193.44603

[2] Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, Journal of Functional Analysis, 1 (1967), 290-330. | MR 36 #3405 | Zbl 0188.20502

[1] Landau-Shepp, On the supremum of a Gaussian process, Sankhyà ser. A 32 (1971), 369-378. | Zbl 0218.60039

[1] Kallianpur, Abstract Wiener processes and their reproducing kernel Hilbert spaces. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 113-123. | MR 43 #6961 | Zbl 0194.49003

[1] Kuelbs, Some results for probability measures on linear topological vector spaces with an application to Strassen's loglog law, Journal of Functional Analysis 14 (1973), 28-43. | MR 50 #8628 | Zbl 0292.60007

[1] Maurey, Séminaire MAUREY-SCHWARTZ 1972-1973; École Polytechnique de Paris ; exposé 7. | Numdam

[1] Schwartz, Probabilités cylindriques et applications radonifiantes. Journal of the Faculty of Science, the University of Tokyo, vol 18, n° 2, (1971), 139-286. | MR 47 #9281 | Zbl 0265.60008

[1] Sudakov, Gaussian random processes and measures of solid angles in Hilbert space. Dokl. Akad. Nauk SSSR 197 (1971), 43-45 ; Soviet Math. Dokl., 12 (1971), 412-415. | MR 44 #6027 | Zbl 0231.60025

[2] Sudakov, A remark on the criterion of continuity of Gaussian sample function, Lecture Notes n° 330, (1973), 444-454. | MR 56 #1432 | Zbl 0276.60049

[1] Y. Umemura, Measures in infinite dimensional vector spaces. Publ. Res. Inst. Math. Sci. Ser. A 1 (1965), 1-47. | MR 32 #4726 | Zbl 0181.41502

[1] V. A. Zalgaller, Mixed volumes and the probability of hitting in convex domains for a multidimensional normal distribution, Translated from Matematicheskie Zametki, vol. 2, n° 1 (July 1967), 97-104. | MR 35 #3711 | Zbl 0201.21403

[1] Rajput, On gaussian measures in certain locally convex spaces. Journal of multivariate Analysis 2 (1972), 282-306. | MR 49 #9895 | Zbl 0241.60005